hi all.. hope everyone is feeling a bit better with the spring coming x my question is, i have been diagnosed with hypothyroidism and have been on medication for 4 weeks. i had a very swollen tongue before i was diagnosed but i have been suffering symptoms of hypothyroidism for approx 9 months. my tongue is HUGE with dents all the way down the sides. does anyone else suffer with this? and do you think its connected to the thyroid problems. i also suffer with ear ache.. all suggestions welcome!
Of all the symptoms of Thyroid, that is one I don't have, although it is one that is an allergic reaction to some medications, think back when it first started, what did you take, and what are you still taking that could have caused it, and what did the MD that diagnosed you with Hypo, say? Anything?, I would definatly have a proffesional check that out, it would seem to be a choking risk while sleeping. Good Luck FTB4
Hi, I'm having the same condition as you. For the last year my tongue has been feeling swollen making it difficult to speak. I have very obvious scalloping on the sides of my tongue. I have Hashimitos but my thyroid labs come back normal every time, despite having classical symptoms (cold intolerance, fatigue, muscle weakness etc...). How long did it take for the tongue swelling/scalloping to go away once on the medication? Did your tongue feel uncomfortable as well making it hard to speak?
YUP. ITS RELATED! I HAVE A HUGE COW TOUNGE RIGHT NOW! HA! BUT...... IT CAN ALSO BE FROM THRUSH (CANDIDA IN MOUTH) FROM THE DRY MOUTH AND STEROIDS (GET YOUR TOUNGE SWABED FOR CANDIDA) AND IT CAN BE FROM LOW BLOOD IRON OR LOW BLOOD B12... ANEMIA, SO GET THAT CHECKED OUT WITH YOUR PRIMARY DR AND HAVE THEM GIVE YOU AN ORDER TO DO THE LABS. THEN HAVE YOUR ENDO DR RECHECK YOUR BLOOD TSH, T3 & T4 AND MAKE SURE YOUR HYPOTHYROIDISM IS TREATED CORRECTLY.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.